# SDR DALA2023081506644

- Difficulty date: June 29, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N937DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A5020211
- Part serial: 3997
- Condition: Corroded
- Location: Unknown
- Part time: 23,790 hours, 17,011 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2841247) LT WING #2 SLAT TRAILING EDGE WEDGE HAS DAMAGE AT MID SECTION. REMOVED #2 SLAT IAW AMDS T/C: 2780-4522-02.
